# SDR ASAA2013060795008

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65566552
- Condition: Gouged
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LWR FWD REVEAL WEB IS DAMAGED ALONG AFT EDGE.  ACFT GROUNDED.  FABRICATED NEW REVEAL IAW SRM 51-70-13, OG 0 AND DWG NO 65-56655-2.
